# SDR MASA200501077

- Difficulty date: December 24, 2005
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 22,438 hours, 20,230 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 634
- Condition: Malfunctioned
- Location: Rudder
- Part time: 11,160 hours, 10,095 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7053 DEN, THE CREW RETURNED THE AIRCRAFT TO THE FIELD DUE TO LITTLE TO NO RIGHT RUDDER DEFLECTION IN FLIGHT.  THE CREW REPORTED THE RUDDER FUNCTIONING NORMALLY ON THE GROUND.  MX REMOVED AND REPLACED THE RUDDER DUAL PRESSURE REGULATOR.
